# SDR DL76L080792

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 53,561 hours, 7,953 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 31035364
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AN HOUR AFTER DEPARTURE FROM MXP THE RIGHT FMS MCDU FAILED.  RESET C/B SEVERAL TIMES, NO HELP.  DIVERTED TO CDG AND REPLACED RT MCDU.  CKS OK.
